UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Quantitative evaluation model for survivability in MANETs Journal article
Wuhan Daxue Xuebao (Xinxi Kexue Ban)/ Geomatics and Information Science of Wuhan University, 2008,Volume: 33,Issue: 10,Page: 1095-1098
Authors:  Peng S.;  Jia W.;  Wang G.
Favorite  |  View/Download:0/0  |  Submit date:2019/02/11
Availability  Continuous time Markov chain  Mobile Ad-Hoc networks  Quantitative evaluation  Survivability